# SDR 6PMR1024803260812

- Difficulty date: December 8, 2020
- Submitted: December 8, 2020
- Operation: General aviation
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 64,129 hours, 25,198 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N31011
- Condition: Corroded
- Location: Lt Wing
- Part time: 64,129 hours, 25,198 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: PEMCO NON-ROUTINE 10248-0326: LEFT WING UPPER SKIN REAR SPAR, APPROXIMATELY WING STATION 600 HAS CORROSION UNDER PANEL AND AROUND FASTENER.  CORRECTIVE ACTION: REMOVED CORROSION AND EVALUATED LT WING UPPER SKIN.  REAR SPAR FOUND TO BE OUT OF LIMITS.  REPAIRED PER FLIGHT VEHICLE CONSULTING INC EO 2049595 REV IR.
